# SDR SWIA200718980

- Difficulty date: October 16, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 12,313 hours, 10,739 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6608 - FO WINDSHIELD IS CRACKED.  REPLACED FO'S WINDSHIELD IAW CRJ MM 56-11-01, P/N OFF: 601R33033-14, S/N OFF:  02240H4671.
